|viral load undetectable cd4 count going down
Aug 23, 2000
my husband is currently on viracept, epivir and ziagen. his viral load is undetectable but in march his cd4 count was almost 400 and now in august it is down to 287. should there be reason for concern? his cholesterol has skyrocketed even with meds -- should this also be a concern? he is 53.
| Response from Dr. Holodniy
It sounds like he has had a great response. The cholesterol increase could be the result of the viracept. Although the CD4 count decrease could be concerning, I wouldn't react to one number. I would like to see a follow-up CD4 count and percentage. Many times we see blips in the counts, only to see them return back to the previous level.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Black Spots After Touching Dried Blood Worried I Have HIV
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.